Special p-adic analytic functions and Fourier transforms

Woodcock, C.F. (1996) Special p-adic analytic functions and Fourier transforms. Journal of Number Theory, 60 (2). pp. 393-408. ISSN 0022-314X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jnth.1996.0130
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 28 Apr 2009 17:38
Last Modified: 28 Apr 2009 17:38
Resource URI: http://kar.kent.ac.uk/id/eprint/18590 (The current URI for this page, for reference purposes)
  • Depositors only (login required):